MAUDE Adverse Event Report: Stryker Neurovascular-Utah-Salt Lake City SYNCHRO2-14 STANDARD STRAIGHT 200CM; Wire, Guide, Catheter

Stryker Neurovascular-Utah-Salt Lake City SYNCHRO2-14 STANDARD STRAIGHT 200CM; Wire, Guide, Catheter
Catalog Number M00326410
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient with a basilar artery tip aneurysm underwent a stent-assisted coil embolization procedure.A subject guidewire positioned the microcatheter in the distal posterior cerebral artery and was then removed.The physician then used the subject guidewire to deliver another microcatheter into the aneurysm sac.However, immediately after the subject guidewire was inserted into the microcatheter, the resistance was encountered and could not be advanced further.Therefore, the subject guidewire was withdrawn, and the distal tip of the subject guidewire was observed to be fractured exactly at the microcatheter hub.Additional information further confirmed that the fractured distal tip of the subject guidewire was within the microcatheter shaft.The microcatheter was removed, and the fractured guidewire segment was successfully retrieved on the table.The subject guidewire was replaced, and the procedure was completed successfully with no reported clinical consequences to the patient.

Brand Name
SYNCHRO2-14 STANDARD STRAIGHT 200CM
Common Device Name
Wire, Guide, Catheter
Manufacturer (Section D)
Stryker Neurovascular-Utah-Salt Lake City
4870 west 2100 south
salt lake city UT 84120
Manufacturer (Section G)
Stryker Neurovascular-Utah-Salt Lake City
4870 west 2100 south
salt lake city UT 84120
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
+1(510)413-2500
MDR Report Key50475221
Report Number3012931345-2026-00135
Device Sequence Number13361037
Product Code DQX
UDI-Device Identifier04546540688767
UDI-Public(01)04546540688767(17)290103(10)0001249596
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K053268
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM00326410
Device Lot Number0001249596
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/17/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/05/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Excelsior SL-10 Microcatheter (Stryker)
Patient Age50 YR
Patient SexUnknown
Patient RaceAsian